# SDR AALA980116

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 680 STR 27R HAS CORROSION ON INBOARD AND OUTBOARD SIDES OF STRINGER.  REPLACED STRINGER CAP, ALODINED, AND TREATED AFFECTED AREA PER SRM 51-10-2.  (X)
